# SDR SWAA2012082406976

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 2,419 hours, 1,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Part number: 65C28167
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DID NOT RETRACT ON TAKEOFF.  CYCLED 3 TIMES, OPENED AND STOWED MANUAL GEAR EXTENSION ACCESS DOOR TWICE, GEAR RETRACTED AFTER CYCLING DOOR TWICE.  ADJUSTED LATCHES ON MANUAL GEAR EXT ACCESS DOOR PER AMM.
